MAUDE Adverse Event Report: CELESTICA ELECTRONICS S PTE LTD RELIACATCH; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CELESTICA ELECTRONICS S PTE LTD RELIACATCH; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CATCH10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, at completion of robotic lobectomy, specimen (lobe) was placed in bag and during removal of bag and specimen from the chest, the bag tore.No patient injury.

Brand Name
RELIACATCH
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CELESTICA ELECTRONICS S PTE LTD
no. 6 serangoon north avenue 5
singapore 55491 0
SN  554910
MDR Report Key11746762
Report Number2936999-2021-00387
Device Sequence Number11866601
Product Code GCJ
UDI-Device Identifier10884521704046
UDI-Public10884521704046
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K163102
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2023
Device Model NumberCATCH10
Device Catalogue NumberCATCH10
Device Lot NumberC1091320A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1